Open Access
Translator Disclaimer
Jan 2017 On a multiple Čebyšev type functional defined by a generalized fractional integral operator
Min-Jie Luo, Ravinder Krishna Raina
Author Affiliations +
Tbilisi Math. J. 10(1): 161-169 (Jan 2017). DOI: 10.1515/tmj-2017-0011

Abstract

A new multiple Čebyšev type functional is introduced by making use of the generalized fractional integral operator with hypergeometric kernel and the notion of permanent of matrix analysis. Inequalities for this functional are established for synchronous functions.

Citation

Download Citation

Min-Jie Luo. Ravinder Krishna Raina. "On a multiple Čebyšev type functional defined by a generalized fractional integral operator." Tbilisi Math. J. 10 (1) 161 - 169, Jan 2017. https://doi.org/10.1515/tmj-2017-0011

Information

Received: 9 August 2016; Accepted: 12 August 2016; Published: Jan 2017
First available in Project Euclid: 26 May 2018

zbMATH: 1362.26006
MathSciNet: MR3621655
Digital Object Identifier: 10.1515/tmj-2017-0011

Subjects:
Primary: 26A33
Secondary: 26D10

Rights: Copyright © 2017 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.10 • No. 1 • Jan 2017
Back to Top